- ..-.., , .

1973 . 1978 . .. . .

1981 . 2014 . . 1985 . , 1998 . 1989 . 2014 . . 2003 . 2014 . .

60 . .. 5 . . , , , .

2016 . – « » ( ).

2021
  • Andreucci D., Tedeev A. F.Some remarks on the Sobolev inequality in Riemannian manifolds//Proceeding of AMS. 2021.https://doi.org/10.1090/proc/1577
  • Andreucci D., Tedeev A.F. Asymptotic Properties of Solutions to the Cauchy Problem for Degenerate Parabolic Equations with Inhomogeneous Density on Manifolds//Milan Journal of Mathematics. 2021. v. 89, 1. https://doi.org/10.1007/s00032-021-00335-w
  • Tedeev, A.F., Tedeev, A.I. Long-time behaviour of the solution to the Cauchy problem for degenerate parabolic equations with non power nonlinearities//Applicable Analysis. 2021. https://doi.org/10.1080/00036811.2021.1929933
  • Andreucci, D., Tedeev, A.F. Extinction in a Finite Time for Parabolic Equations of Fast Diffusion Type on Manifolds//Trends in Mathematics. 2021. . 16
2020
  • Andreucci, D., Tedeev, A.F. Asymptotic Estimates for the p-Laplacian on Infinite Graphs with Decaying Initial Data //Potential Analysis. 2020. V. 53, 2 ,p. 677699. https://doi.org/10.1007/s11118-019-09784-w
  • Tedeev, A.F. Large-time behavior of solutions to the Cauchy problem for degenerate parabolic system//Applicable Analysis.- 2020. https://doi.org/10.1080/00036811.2020.1747610
  • Besaeva, Z.V., Tedeev, A.F. The Decay Rate of the Solution to the Cauchy Problem for Doubly Nonlinear Parabolic Equation with Absorption //Vladikavkaz Mathematical Journal. 2020. 1. . 1332 https://doi.org/10.23671/VNC.2020.1.57535
2018
  • Skrypnik, I.I., Tedeev, A.F. Decay of the mass of the solution to the Cauchy problem of the degenerate parabolic equation with nonlinear potential//Complex Variables and Elliptic Equations.2018, V.63, 1.p. 90115 https://doi.org/10.1080/17476933.2017.1286331
2017
  • Andreucci D., Tedeev, A.F. .Large time behavior for the porous medium equation with convection//Meccanica.t.2017, V.52, 13. . 32553260. https://doi.org/10.1007/s11012-017-0624-2
  • Andreucci, D., Tedeev, A.F. Asymptotic behavior for the filtration equation in domains with non compact boundary //Communications in Partial Differential Equations. 2017. V. 42, 3, . 347365 https://doi.org/10.1080/03605302.2017.1278770
2016
  • Gianni R., Tedeev A., Vespri V . Asymptotic expansion of solutions to the Cauchy problem for doubly degenerate parabolic equations with measurable coefficients // Nonlinear Analysis. 2016. V.138, p.111-126. https:// DOI: 10.1016/j.na.2015.09.006
2015
  • Tedeev A., Vespri V. Optimal behavior of the support of the solutions to a class of degenerate parabolicsystems//Interfaces and Free Boundaries. 2015. V. 17, 2, p.143-156. https://DOI: 10.4171/IFB/337
  • Andreucci D., Tedeev A.F. Optimal decay rate for degenerate parabolic equations on non compact manifolds //Methods and Applications of Analysis. 2015. V. 22, 4, p.359-376
2014
  • Andreucci D., Tedeev A.F. The Cauchy-Dirichlet problem for the porous media equation in cone-like domains //SIAM Journal on Mathematical Analysis. 2014. V. 46, 2, p. 1427-1455. https://DOI: 10.1137/130912177
2013
  • Martynenko A.V., A Tedeev A.F, V Shramenko V. On the behavior of solutions of the Cauchy problem for a degenerate parabolic equation with source in the case where the initial function slowly vanishes//Ukrainian Mathematical Journal. 2013. v.64, 11. https://DOI: 10.1007/s11253-013-0745-2
  • Sanikidze T.A. Tedeev A.F. On the temporal decay estimates for the degenerate parabolic system//Communications on Pure and Applied Analysis. 2013. V.12, 4, p.1755-1768. Http://DOI: 10.3934/cpaa.2013.12.1755
2012
  • Martynenko, A. V.; Tedeev, A. F.; Shramenko, V. N. The Cauchy problem for a degenerate parabolic equation with inhomogenous density and a source in the class of slowly vanishing initial functions. //Izv. Ross. Akad. Nauk Ser. Mat. 2012. V.76 , 3, p. 139-156. https://DOI: 10.1070/IM2012v076n03ABEH002595
  • Markasheva V.A., Tedeev A.F. The Cauchy problem for a quasilinear parabolic equation with a gradient sink//Sbornik Mathematics. 2012, V. DOI: 10.1070/SM2012v203n04ABEH004236
2011
  • Degtyarev, S. P.; Tedeev, A. F. On the solvability of the Cauchy problem with growing initial data for a class of anisotropic parabolic equations //Ukr. Mat. Visn. 2011.V. 8, 3, 356-380. https://DOI: 10.1007/s10958-012-0674-x
  • Sanikidze, T. A.; Tedeev, A. F. A bound of the supports of solutions of some classes of evolution systems and equations. //Journal of Mathematical Sciences. 2011. V. 7, 3, p.369-383. https://DOI: 10.1007/s10958-011-0341-7
2010
  • Cianci, P.; Martynenko, A. V.; Tedeev, A. F. The blow-up phenomenon for degenerate parabolic equations with variable coeffcients and nonlinear source.//Nonlinear Anal. 2010.V. 73, 7, 2310-2323. https:// DOI: 10.1016/j.na.2010.06.026 232011
2009
  • Markasheva, V. A.; Tedeev, A. F. Local and global estimates for solutions of the Cauchy problem for the Cauchy problem for quasilinear parabolic equations with a nonlinear operator of Baouendi-Grushin-type. // Mat. Zametki. 2009.V. 85, 3, 395-407. https://DOI: 10.1134/S0001434609030092
  • Eidelman, S. D.; Kamin, S.; Tedeev, A. F., On stabilization of solutions of the Cauchy problem for linear degenerate parabolic equations.// Adv.Dierential Equations. 2009. V. 14, No. 7-8.- P.621-641.
2008
  • Martynenko, A. V.; Tedeev, A. F. On the behavior of solutions of the Cauchy problem for a degenerate parabolic equation with nonhomogeneous density and a source. // Zh. Vychisl. Mat. Mat. Fiz. 2008. V. 48, 7,1214-1229. htpps:// DOI: 10.1134/S0965542508070087
  • Martynenko, A. V.; Tedeev, A. F. Regularity of solutions of degenerate parabolic equations with nonhomogeneous density. //Ukr. Mat. Visn.2008. V. 5, 1, 116-145,
  • Andreucci D.; Tedeev, A. F. Large time behaviour for degenerate parabolic equations with convection.//Asymptot. Anal.- 2008-60 , 3-4. P. 227-247.https://DOI: 10.3233/ASY-2008-0906
2007
  • A.F. Tedeev. The interface blow-up phenomenon and local estimates for doubly degenerate parabolic equations.// Applicable Analyses.2007.V. 86, 6 P. 755-782. https://doi.org/10.1080/00036810701435711
  • Degtyarev, S. P.; Tedeev, A. F., L_1-L_infinity estimates for the solution of the Cauchy problem for an anisotropic degenerate parabolic equation with double nonlinearity and growing initial data.//Sb. Math. 2007.V. 198 , 5-6.- P.639-660 https://doi.org/10.4213/sm1556
  • Martynenko A.V. ; Tedeev A.F.. Cauchy problem for a quasilinear parabolic equation with a source an inhomogenous density.// Computational Mathematics and Mathemat-ical Physics. 2007.V. 47, 2 , P. 238-248. https://DOI: 10.1134/S0965542508070087
  • S.P. Degtyarev and A.F. Tedeev. Estimates of solutions of the Cauchy problem for doubly nonlinear equation with anisotropic degeneration and with growing initial data// Doklady Academii Nauk.2007. V. 417, 2,p. 1-4.
2006
  • S.P. Degtyarev and A.F. Tedeev. Bilateral estimates for the support of a solution of an anisotropic quasilinear degenerate equation.//Ukrainian Mathematical Journal.2006. V. 58, 11, 12-22. https:// DOI: 10.1007/s11253-006-0161-y
  • Tedeev, A. F. Initial-boundary-value problems for quasilinear degenerate hyperbolic equations with damping. Neumann problem//Ukrainian Mathematical Journal.2006. V. https://DOI: 10.1007/s11253-006-0067-8
2005
  • Afanas'eva, N. V.; Tedeev, A. F. Theorems on the existence and non existence of solutions to the Cauchy problem for degenerate parabolic equations with a nonlocal source. // Ukrainian Math. J. 2005. V.57, 11, p.1687-1711. https://DOI: 10.1007/s11253-006-0024-6
  • Andreucci, Daniele; Tedeev, Anatoli F. Universal bounds at the blow-up time for nonlinear parabolic equations. // Adv. Differential Equations. 2005. V. 10, 1, 89-120.
2004
  • Andreucci, D.; Tedeev, A. F.; Ughi, M. The Cauchy problem for degenerate parabolic equations with source and damping.// Ukr.Math. Bul. 2004. V.1, 1, 1-23
  • Afanaseva, N. V.; Tedeev, A. F. Fujita-type theorems for quasilinear parabolic equations in the case of slowly vanishing initial data. // Mat. Sb. 2004.V. 19, 4, p.3-22 https://doi.org/10.4213/sm1556
  • Tedeev, A. F. Conditions for the time-global existence and nonexistence of a compact support of solutions of the Cauchy problem for quasilinear degenerate parabolic equations. // Sibirsk. Mat. Zh.2004. V. 45, 1, p.189-200. https://DOI: 10.1023/B:SIMJ.0000013021.66528.b6
2001
  • Andreucci, D.; Cirmi, G. R.; Leonardi, S.; Tedeev, A. F. Large timebehavior of solutions to the Neumann problem for a quasilinear second order degenerate parabolic equation in domains with noncompact boundary.// J. Differential Equations.2001. V. 174 , 2, p.253-288.https:// DOI: 10.1006/jdeq.2000.3948
  • Andreucci, D., Tedeev, A. F. Finite speed of propagation forthe thin-film equation and other higher-order parabolic equations with general nonlinearity. //Interfaces Free Bound. 2001. 3 , 3, p.233-264.https:// DOI:10.4171/IFB/40
2000
  • Andreucci Daniele; Tedeev, Anatoli F. Sharp estimates and finite speed of propagation for a Neumann problem in domains narrowing at in infinity//Adv. Differential Equations.2000. V. 5, 7-9, p.833-860.
  • Bonafede, S.; Cirmi, G. R.; Tedeev, A. F. Finite speed of propagation for the porous media equation with lower order terms.// Discrete Contin. Dynam. Systems.-2000. V.6, 2, p.305-314.
1999
  • Andreucci, D. Tedeev, A. F. A Fujita type result for a degenerate Neumann problem in domains with non compact boundary // J. Math. Anal. Appl.1999.V. 231 , 2, p.543-567.https:// DOI: 10.1006/jmaa.1998.6253
1998
  • Andreucci, D., Tedeev, A. F. Optimal bounds and blow up phenomena for parabolic problems in narrowing domains. // Proc. Roy. Soc. Edinburgh Sect. A 128. 1998. 6.
  • Bonafede, S.; Cirmi, G. R.; Tedeev, A. F. Finite speed of propagation for the porous media equation. // SIAM J. Math. Anal. 1998. V. 29 , 6, p.1381-1398.
1996
  • Tedeev, A. F. Local and global properties of solutions of the Cauchy-Dirichlet problem for a second-order quasilinear parabolic equation in an unbounded domain .//Differ. Uravn. 1996.V. 32, 8, p.1071-1077
1995
  • Bazalii, B. V.; Tedeev, A. F. A method of symmetrization and estimation of the solutions of the Neumann problem with an unbounded increase in time for an equation of a porous medium in domains with a non compact boundary. // Ukrain. Mat. Zh. 1995. V.47, 2, p.147-157. https:// DOI: 10.1007/BF01056708
  • Tedeev, A. F. An estimate for the rate of stabilization of the solution of the solution of the first initial-boundary problem for the porous medium equation in unbounded domains.//Mat.Zametki.1995.3, p.473-476. https://DOI: 10.1007/BF02303983
1993
  • Tedeev, A. F. Qualitative properties of solutions of the Neumann problem for a higher-order quasilinear parabolic equation. // Ukrain. Mat. Zh.1993.V. 45, 11, p.1571-1579. https:// DOI: 10.1007/BF01060865
1992
  • Tedeev, A. F. Stabilization of solutions of initial-boundary value problems For quasilinear parabolic equations. //Ukrain. Mat. Zh. 1992.V. 44 , 10, p.1441-https:// DOI: 10.1007/BF01057692
  • Tedeev, A. F. Multiplicative inequalities in domains with a non compact boundary. // Ukrain. Mat. Zh.1992. V. 44, 2, p.260-268. https:// DOI: 10.1007/BF01061747
1991
  • Tedeev, A. F. Estimates of the rate of stabilization as t to ninfty$ of the solution of the second mixed problem for a second-order quasilinear parabolic equation//Differential Equations. 1991. V.27,10,p. 1274-1283.
  • Tedeev, A. F. Stabilization of the solution of the third mixed problem for second-order quasilinear parabolic equations in a non cylindrical domain. // Izv.Vyssh. Uchebn. Zaved. Mat. 1991. 1, p. 63-73
1989
  • Tedeev, A. F. Stabilization of solutions of the first mixed problem for a higher-order quasilinear parabolic equation. // Diferentsialnye Uravneniya .1989. V. 25, 3, 491-498,
1985
  • Tedeev, A. F.; Shishkov, A. E. Behavior of solutions and subsolutions of quasilinear parabolic equations in unbounded domains and in the neighborhood of a boundary point. (Russian)// Izv. Vyssh. Uchebn. Zaved. Mat.- 1985- no. 9, 77-79, 83.
1984
  • Tedeev, A. F.; Shishkov, A. E. The Saint-Venant and Phragmen-Lindelof principle for solutions and subsolutions of quasilinear equations of elliptic type in unbounded domains.(Russian)// Mat. Fiz. Nelinein. Mekh. No. 2(36) (1984), 91-98, 104.